Hail, Hamilton
- When
- March 26, 11:28 PM EST
- Where
- Hamilton County, 8 mi W of Jennings
- Measured
- 0.88 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 30.600, -83.233
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 26, 9:00 PM EST, 2 hours 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 900 PM EST SAT MAR 26 2005 EVENING UPDATE...WORKING SVR WEATHER SO THIS WILL BE SHORT. TORNADO WATCH FOR WESTERN PORTION OF THE AREA THROUGH 10 PM AND EXPECT SOME TYPE OF WATCH TO CONTINUE FOR MOST OF THE NIGHT OVER PORTIONS OF THE FORECAST AREA. SANDRIK --------------------------------------------- SYNOPSIS...FOG WAS SLOW TO BURN OFF THIS MORNING UNDER INCREASING DEBRIS FROM GOMEX TSTMS. STILL SOME LIGHT FOG OR HAZE AROUND PORTIONS OF THE AREA EVEN AT 2 PM. QUASI-STATIONARY FRONT ACROSS N FL INTERACTING WITH SERIES OF SHORTWAVES...AGAIN PRODUCING STRONG TO SVR TSTMS. SO FAR...THIS ACTIVITY HAS BEEN CONFINED TO N FL AND EXTREME SE GA. HOWEVER...MORE ACTIVITY IS BEGINNING TO DEVELOP IN INCREASINGLY UNSTABLE AIRMASS OVER COASTAL SE GA. .SHORT TERM...1ST ROUND OF CONVECTION HAS MOVED OUT OF THE AREA... WITH MORE CONVECTION MOVING ACROSS N CENTRAL FL. APPEARS TO BE A FEW MORE SUPERCELLS UPSTREAM OVER THE EXTREME N GOMEX AND OVER SE AL. THIS ACTIVITY SHOULD CONTINUE TO INCREASE AS IT MOVES E. ALL-IN- ALL...EXPECT ACTIVE WX TO CONTINUE THRU THE REMAINDER OF THE AFTN AND INTO THE NIGHTTIME HOURS...AND SPC HAS SVR TSTM WATCH NUMBER 86 IN EFFECT UNTIL 5 PM. PRECIP SHOULD REMAIN FAIRLY WIDESPREAD NEAR AND N OF THE WARM FRONT AS IT LIFTS N...WITH MORE SCATTERED ACTIVITY S OF THE FRONT. THUS...HIGHEST POPS TONIGHT WILL SHIFT TO GA ZONES. STILL EXPECTING ANOTHER BOUT OF SVR WX SUN...MAINLY DURING THE AFTN HOURS...AS SQUALL LINE DEVELOPS AND PUSHES ACROSS THE AREA. LOOKS LIKE THIS SQUALL LINE WILL BE ACCOMPANIED BY ENERGY HELICITY INDICES (EHI) OF OVER 2...INCREASING UPPER JET DYNAMICS...AND AN INCREASING LOW-LEVEL JET AS WELL. LOOKS LIKE A GOOD BIT OF DRY AIR AT 500 MB LATE IN THE DAY AS WELL. WILL CONTINUE TO MENTION WIND... HAIL...AND TORNADOES IN HWO FOR SUN. SPC HAS NW 2/3 OF THE AREA UNDER A MODERATE RISK OF SVR WX...WITH A SLIGHT RISK OVER THE REMAINDER OF THE AREA. GFS HAS SLOWED PROGRESSION OF SQUALL LINE AND FRONT A BIT...BUT SQUALL LINES TYPICALLY MOVE FASTER THAN PROGGED ACROSS OUR AREA. UNFORTUNATELY...THIS WILL COINCIDE WITH MAX AFTN HEATING AS WELL. .LONG TERM...HAVE MADE FEW CHANGES TO THE EXTENDED PACKAGE. STILL LOOKS LIKE GOOD WX FOR AT LEAST A FEW DAYS AROUND MID-WEEK. ANOTHER FRONT EXPECTED TO CROSS THE AREA BY SAT. && .MARINE...WARM FRONT LIFTS NORTH OF THE WATERS TONIGHT. COLD FRONT MOVES THROUGH MONDAY AM. WINDS VEERING TO SW OUT AHEAD OF APPROACHING COLD FRONT SUNDAY NIGHT. SCA CONDITIONS EXPECTED ACROSS THE OFFSHORE WATERS MONDAY AS FRONT MOVES THROUGH. WIND AND SEAS HIGHER NEAR THUNDERSTORMS...SOME MAY BE SEVERE THROUGH MONDAY MORNING. && .FIRE WX...NO CONCERNS OTHER THAN FOR THUNDERSTORMS THROUGH MONDAY MORNING. DRIER AIR MOVING IN EARLY NEXT WEEK BUT ONLY MARGINALLY LOW RELATIVE HUMIDITIES EXPECTED AT THIS TIMES. && .PRELIMINARY POINT TEMPS/POPS... AMG 64 78 57 69 / 80 70 60 10 SSI 63 72 62 68 / 70 70 40 60 JAX 65 81 60 70 / 70 50 30 60 SGJ 67 78 65 70 / 60 50 30 50 GNV 65 82 59 70 / 60 50 30 50 OCF 67 83 61 70 / 50 40 30 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/PETERSON/DEESE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1005 PM EST SAT MAR 26 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1005 PM EST SAT MAR 26 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...TORNADO WATCH IN EFFECT FOR THE SUWANNEE RIVER VALLEY IN NORTH FLORIDA AND INTERIOR SOUTHEAST GEORGIA UNTIL 5 AM... AN UNSTABLE ATMOSPHERE COMBINED WITH MID LEVEL DISTURBANCES WILL WILL LEAD TO THE DEVELOPMENT OF STRONG AND SEVERE THUNDERSTORMS ACROSS THE NORTHERN SUWANNEE RIVER VALLEY IN NORTH FLORIDA AND SOUTHEAST GEORGIA. THE MAIN CONCERNS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY... ...STRONG TO SEVERE THUNDERSTORMS SUNDAY... A STRONG COLD FRONT WILL PUSH ACROSS THE FORECAST AREA EASTER SUNDAY...AND STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN. THESE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ENYEDI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 845 PM EST SAT MAR 26 2005 GAZ132-133-270230- COFFEE-JEFF DAVIS- 845 PM EST SAT MAR 26 2005 A STRONG THUNDERSTORM IS EXPECTED TO MOVE INTO THE COFFEE AND JEFF DAVIS COUNTY AREAS BETWEEN 930 AND 11 PM. PERSONS IN BOTH COUNTIES CAN EXPECT GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING WHEN THE STORM ARRIVES. REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. SANDRIK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 919 PM EST SAT MAR 26 2005 GAZ132-270315- COFFEE GA- 919 PM EST SAT MAR 26 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1015 PM EST... AT 919 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 18 MILES WEST OF AMBROSE...OR ABOUT 8 MILES SOUTHWEST OF OCILLA...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND AMBROSE...WEST GREEN... PRIDGEN...DOUGLAS AND BROXTON THROUGH 1015 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. UNPLUG COMPUTERS...TELEVISION SETS...AND OTHER HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SANDRIK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 954 PM EST SAT MAR 26 2005 FLZ022-GAZ150-163-270345- CLINCH GA-COLUMBIA FL-WARE GA- 954 PM EST SAT MAR 26 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COLUMBIA...SOUTHERN CLINCH AND SOUTHERN WARE COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1045 PM EST... AT 954 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED ABOUT 10 MILES SOUTH OF FARGO...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FARGO AND COUNCIL THROUGH 1045 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 PM EST SAT MAR 26 2005 FLZ020>022-GAZ132>135-149>151-162-163-271000- APPLING-ATKINSON-BACON-CLINCH-COFFEE-COLUMBIA-ECHOLS-HAMILTON- JEFF DAVIS-PIERCE-SUWANNEE-WARE- 1000 PM EST SAT MAR 26 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH EFFECTIVE TONIGHT AND SUNDAY MORNING UNTIL 500 AM EST. THIS WATCH INCLUDES THE FOLLOWING COUNTIES... IN NORTH FLORIDA...COLUMBIA...HAMILTON AND SUWANNEE. IN SOUTH GEORGIA...APPLING...ATKINSON...BACON...CLINCH...COFFEE... ECHOLS...JEFF DAVIS...PIERCE AND WARE. DESTRUCTIVE TORNADOES...LARGE HAIL TO 1.5 INCHES IN DIAMETER... THUNDERSTORM WIND GUSTS TO 60 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SANDRIK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1035 PM EST SAT MAR 26 2005 GAZ133-135-270415- APPLING GA-JEFF DAVIS GA- 1035 PM EST SAT MAR 26 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWEST APPLING AND NORTHEAST JEFF DAVIS COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1115 PM EST... AT 1035 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF HAZLEHURST...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HAZLEHURST...GRAHAM AND PINE GROVE THROUGH 1115 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1057 PM EST SAT MAR 26 2005 FLZ020-021-GAZ162-163-270500- CLINCH GA-ECHOLS GA-HAMILTON FL-SUWANNEE FL- 1057 PM EST SAT MAR 26 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN SECTIONS OF SUWANNEE...HAMILTON...CLINCH AND ECHOLS COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL MIDNIGHT EST... AT 1057 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS OVER THE BIG BEND REGION OF NORTH FLORIDA...MOVING EAST AT 30 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL LIKELY WEAKEN AS IT TRACKS EAST...AND WILL MOVE INTO WESTERN SECTIONS OF HAMILTON...CLINCH...SUWANNEE AND ECHOLS COUNTIES BETWEEN 1130 PM AND MIDNIGHT EST. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. AREAS IN THE PATH OF THIS LINE INCLUDE STATENVILLE... MAYDAY...DU PONT...CROSSROADS... SUWANNEE RIVER STATE PARK... NEWBURN...JENNINGS AND JASPER THROUGH MIDNIGHT EST. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5440568.